On a convex programming problem of Rozanov

Dantzig GB (1974). On a convex programming problem of Rozanov. Applied Mathematics & Optimization 1 (2): 189-192. DOI:10.1007/BF01449029.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Applied Mathematics and Optimization; 1(2):189-192 [1974]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:40
Last Modified: 22 Aug 2016 13:55
URI: http://pure.iiasa.ac.at/66

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313